MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 105MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 105MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 6725127105
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of the device.It was also reported that it was noticed prior to the procedure.It was further reported that there was no delay or adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
H6; the reported product involved with this event was returned for evaluation and the reported failure of product packaging compromised was confirmed.It is likely that this damage occurred during the distribution (including handling) or storage of the product.The handling may have been more aggressive than expected or an unexpected event occurred such as external pressure while handling.The product label contains the icon "do not use if package is damaged".
 
Event or Problem Description

Brand Name
PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 105MM)
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10254173
Report Number0001811755-2020-01654
Device Sequence Number2853548
Product Code HWE
UDI-Device Identifier07613327143720
UDI-Public07613327143720
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model Number6725127105
Device Catalogue Number6725127105
Device Lot Number17176017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2020
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1